Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 64, Number 212
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Interpolation between Sobolev spaces in Lipschitz domains with an application to multigrid theory
James H. Bramble PDF
Math. Comp. 64 (1995), 1359-1365
Domain decomposition with nonmatching grids: augmented Lagrangian approach
Patrick Le Tallec and Taoufik Sassi PDF
Math. Comp. 64 (1995), 1367-1396
On the convergence rate of the cell discretization algorithm for solving elliptic problems
Maria Cayco, Leslie Foster and Howard Swann PDF
Math. Comp. 64 (1995), 1397-1419
A local projection operator for quadrilateral finite elements
V. Girault PDF
Math. Comp. 64 (1995), 1421-1431
A finite element model for the time-dependent Joule heating problem
Charles M. Elliott and Stig Larsson PDF
Math. Comp. 64 (1995), 1433-1453
A dual finite element approach for stresses of elasto-perfectly plastic bodies
P. Neittaanmäki, V. Rivkind and G. Serëgin PDF
Math. Comp. 64 (1995), 1455-1462
A second-order accurate linearized difference scheme for the two-dimensional Cahn-Hilliard equation
Zhi Zhong Sun PDF
Math. Comp. 64 (1995), 1463-1471
Summation by parts, projections, and stability. II
Pelle Olsson PDF
Math. Comp. 64 (1995), 1473-1493
Grid modification for second-order hyperbolic problems
Dao Qi Yang PDF
Math. Comp. 64 (1995), 1495-1509
On a method for obtaining approximate solutions to Sturm-Liouville problems
Serge Abrate PDF
Math. Comp. 64 (1995), 1511-1515
Average-case optimality of a hybrid secant-bisection method
Erich Novak, Klaus Ritter and Henryk Woźniakowski PDF
Math. Comp. 64 (1995), 1517-1539
A polyhedral method for solving sparse polynomial systems
Birkett Huber and Bernd Sturmfels PDF
Math. Comp. 64 (1995), 1541-1555
Fast Gaussian elimination with partial pivoting for matrices with displacement structure
I. Gohberg, T. Kailath and V. Olshevsky PDF
Math. Comp. 64 (1995), 1557-1576
Low-rank modification of the unsymmetric Lanczos algorithm
Thomas Huckle PDF
Math. Comp. 64 (1995), 1577-1588
Hermite interpolation by Pythagorean hodograph quintics
R. T. Farouki and C. A. Neff PDF
Math. Comp. 64 (1995), 1589-1609
Multiquadric prewavelets on nonequally spaced knots in one dimension
M. D. Buhmann PDF
Math. Comp. 64 (1995), 1611-1625
Convergence analysis for a generalized Richardson extrapolation process with an application to the $d^ {(1)}$-transformation on convergent and divergent logarithmic sequences
Avram Sidi PDF
Math. Comp. 64 (1995), 1627-1657
On the $l$-adic Iwasawa $\lambda$-invariant in a $p$-extension
Eduardo Friedman and Jonathan W. Sands PDF
Math. Comp. 64 (1995), 1659-1674
On Yokoi’s conjecture
Ming Yao Zhang PDF
Math. Comp. 64 (1995), 1675-1685
Voronoĭ-algorithm expansion of two families with period length going to infinity
Brigitte Adam PDF
Math. Comp. 64 (1995), 1687-1704
Faster computation of the first factor of the class number of $\textbf {Q}(\zeta _ p)$
Vijay Jha PDF
Math. Comp. 64 (1995), 1705-1710
Parity of class numbers and Witt equivalence of quartic fields
Stanislav Jakubec, František Marko and Kazimierz Szymiczek PDF
Math. Comp. 64 (1995), 1711-1715
48 more solutions of Martin Davis’s quaternary quartic equation
Daniel Shanks and Samuel S. Wagstaff PDF
Math. Comp. 64 (1995), 1717-1731
New Cullen primes
Wilfrid Keller PDF
Math. Comp. 64 (1995), 1733-1741
Multiamicable numbers
Graeme L. Cohen, Stephen F. Gretton and Peter Hagis PDF
Math. Comp. 64 (1995), 1743-1753
Quintuples with square triplets
Stan Wagon PDF
Math. Comp. 64 (1995), 1755-1756
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 64 (1995), 1757-1764